# SDR DALA2024111310930

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 77,368 hours, 33,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Abnormal
- Location: 2r Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 EXIT SIGN OVER 2R DOOR FELL OFF. CORRECTIVE ACTION: RESECURED EXIT SIGN COVER ABOVE 2R DOOR PER B757 AMM 33-51. (6038355)
